Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 95, NWS Springfield, MO

July 13, 2010Jasper County, Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 13, 2010, 4:00 AM CDT for Jasper County, Newton County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2010, 4:00 AM CDT (09:00 UTC)
Expired
Jul 13, 2010, 10:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:30 AM CDTFLASH FLOOD4 N Diamond, MOINTERSECTION OF HIGHWAY 59 AND FF IS FLOODED AND WILL BE CLOSED
Jul 13, 6:45 AM CDTFLASH FLOOD2 Ne Joplin, MOSEVERAL STREETS IN THE NORTHEAST SIDE OF JOPLIN EXPERIENCED FLASH FLOODING DUE TO EXCESSIVE RAINFALL. SEVERAL HOME OWNERS EXPERIENCED FLOOD WATER RUNNING INTO GARAGES. ONE HOME OWNER HAD TWO INCHES OF STANDING WATER INTO HIS GARAGE. THE JOPLIN ASOS MEASURED 2.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WGUS53 KSGF 130900
FFWSGF
MOC097-145-131500-
/O.NEW.KSGF.FF.W.0095.100713T0900Z-100713T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CDT TUE JUL 13 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1000 AM CDT.

* AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATES THAT ONE TO THREE INCHES OF   
  RAIN HAS FALLEN WITHIN THE PAST HOUR. IN ADDITION...THE JOPLIN     
  REGIONAL AIRPORT OBSERVATION SITE INDICATES RAINFALL RATES OF      
  NEARLY THREE INCHES PER HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION...
ROUTE W AT SHOAL CREEK NEAR RITCHEY...
SCHIFFERDECKER ROAD AT TURKEY CREEK IN JOPLIN...
ROUTE D AT CENTER CREEK SOUTHEAST OF ORONOGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW 
WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO 
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. 
IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

&&

LAT...LON 3713 9429 3711 9407 3689 9407 3695 9442
      3714 9462 3727 9462

$$

GAGAN
3 follow-up statements
004 
WGUS73 KSGF 131007
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 AM CDT TUE JUL 13 2010

MOC097-145-131500-
/O.CON.KSGF.FF.W.0095.000000T0000Z-100713T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
507 AM CDT TUE JUL 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN NEWTON AND SOUTHERN JASPER COUNTIES...

AT 459 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES THAT BETWEEN ONE AND FOUR INCHES OF RAIN HAS FALLEN 
IN A NARROW BAND FROM CARL JUNCTION...TO WEB CITY...TO DUENWEG AND 
DIAMOND. IN ADDITION...THE JOPLIN REGIONAL AIRPORT OBSERVATION SITE 
INDICATES THAT JUST OVER TWO AND THREE QUARTERS OF AN INCH OF RAIN 
HAS FALLEN DURING THE PAST TWO HOURS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION...
ROUTE W AT SHOAL CREEK NEAR RITCHEY...
SCHIFFERDECKER ROAD AT TURKEY CREEK IN JOPLIN...
ROUTE D AT CENTER CREEK SOUTHEAST OF ORONOGO.

JASPER COUNTY LAW ENFORCEMENT REPORTS THAT THE INTERSECTION OF 
HIGHWAY 59 AND FF IS CLOSED DUE TO FLOODING. WITH SUCH INTENSE 
RAINFALL IN A SHORT PERIOD OF TIME...AREA LOW WATER CROSSINGS WILL 
QUICKLY BE INUNDATED...USE EXTREME CAUTION ON AREA ROADWAYS THIS 
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW 
WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO 
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. 
IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

&&

LAT...LON 3713 9429 3711 9407 3689 9407 3695 9442
      3714 9462 3727 9462

$$

GAGAN
487 
WGUS73 KSGF 131207
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 AM CDT TUE JUL 13 2010

MOC097-145-131500-
/O.CON.KSGF.FF.W.0095.000000T0000Z-100713T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
707 AM CDT TUE JUL 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...

AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
BETWEEN ONE AND FOUR INCHES OF RAIN HAS FALLEN IN A NARROW BAND FROM 
CARL JUNCTION...TO WEB CITY...TO DUENWEG AND DIAMOND. IN 
ADDITION...THE JOPLIN REGIONAL AIRPORT OBSERVATION SITE INDICATES 
THAT JUST OVER TWO AND THREE QUARTERS OF AN INCH OF RAIN HAS FALLEN 
IN A TWO HOUR PERIOD THIS MORNING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION...
ROUTE W AT SHOAL CREEK NEAR RITCHEY...
SCHIFFERDECKER ROAD AT TURKEY CREEK IN JOPLIN...
ROUTE D AT CENTER CREEK SOUTHEAST OF ORONOGO.

JASPER COUNTY LAW ENFORCEMENT REPORTS THAT THE INTERSECTION OF 
HIGHWAY 59 AND FF...JUST SOUTH OF FIDELITY IS CLOSED DUE TO 
FLOODING. WITH SUCH INTENSE RAINFALL IN A SHORT PERIOD OF TIME THIS 
MORNING...AREA LOW WATER CROSSINGS WILL BE INUNDATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3710 9423 3702 9407 3689 9407 3698 9443
      3714 9462 3727 9462

$$
509 
WGUS73 KSGF 131501
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1001 AM CDT TUE JUL 13 2010

MOC097-145-131511-
/O.EXP.KSGF.FF.W.0095.000000T0000Z-100713T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
1001 AM CDT TUE JUL 13 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN NEWTON AND
SOUTHWESTERN JASPER COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD RISK. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3710 9423 3702 9407 3689 9407 3698 9443
      3714 9462 3727 9462

$$

CRAMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:42 AM CDT, 18 minutes earlier.

Area forecast discussion, Jul 13, 3:42 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 AM CDT TUE JUL 13 2010

.DISCUSSION...

THE CURRENT FORECAST CONCERNS REVOLVE AROUND LINGERING
PRECIPITATION CHANCES INTO TOMORROW...POSSIBLE EXCESSIVE HEAT FOR
THE MID WEEK...AND ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO
END THE WEEK.

THE SHORTWAVE TROUGH THAT SPARKED CONVECTION OVERNIGHT HAS
QUICKLY PROGRESSED TO THE EAST. THE MAIN WAVE OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO PUSH OUT OF THE AREA BY EARLY
MORNING. CLEARING SKIES WILL BE THE TENDENCY FOR TODAY WITH
SHORTWAVE RIDGING MOVING INTO THE AREA BEHIND THE PASSING TROUGH.
SURFACE MOISTURE REMAINS STRONG WITH SURFACE DEWPOINTS IN THE
LOWER 70S ACROSS THE AREA. MODEL SOUNDINGS INDICATE AMPLE
INSTABILITY ACROSS THE AREA FOR TOMORROW. HOWEVER...THE LACK OF A
SIGNIFICANT TRIGGER AND LARGE AMOUNTS OF DRY AIR ALOFT FROM
SUBSIDENCE ASSOCIATED WITH THE INCOMING RIDGING WILL WORK TO
LIMIT ANY DEVELOPMENT THIS AFTERNOON. HAVE INDICATED SLIGHT
CHANGE POPS PRIMARILY ALONG THE MISSOURI ARKANSAS BORDER TO
ACCOUNT FOR A FEW STORMS FORMING TOMORROW.

WITH RIDING MOVING OVERHEAD SURFACE WINDS ARE EXPECTED TO TURN
SOUTHERLY PUMPING CONTINUED GULF MOISTURE INTO THE AREA WITH
WARMING TEMPERATURES. AS SURFACE TEMPERATURES CLIMB INTO THE
MIDDLE TO UPPER 70S HEAT INDEX VALUES ARE EXPECTED TO APPROACH
105 DEGREES OVER THE WESTERN CWA ON WEDNESDAY AFTERNOON. A HEAT
ADVISORY MAY NEED TO BE CONSIDERED FOR TOMORROW.

THURSDAY WILL SEE THE APPROACH OF A COLD FRONT ASSOCIATED WITH A
MATURE WAVE THAT WILL MOVE ACROSS THE NORTHERN TIER.
PRECIPITATION CHANGES WILL GRADUALLY INCREASE STARTING THURSDAY
AFTERNOON LASTING THROUGH THE DAY ON FRIDAY AS THE FRONT MOVES
INTO THE NORTHERN CWA AND SLIDES TO THE EAST.

BEYOND FRIDAY...ANOTHER SHORTWAVE RIDGE IS EXPECTED TO BUILD IN
BEHIND THE PASSING FRONTAL BOUNDARY MAKING FOR CLEARING SKIES AND
WARMING TEMPERATURES ONCE AGAIN.

KARDELL

&&

.AVIATION...

THE AVIATION FORECAST CHALLENGES FOR THE NEXT 24 HOURS WILL BE
ENDING CONVECTION THIS EVENING...POSSIBLE VISIBILITY RESTRICTIONS
OVERNIGHT...AND A RETURN OF ISOLATED AFTERNOON CONVECTION. THE
LINE OF THUNDERSTORMS HAS CLEARED THE JOPLIN AND SPRINGFIELD
AERODROMES...BUT WILL CONTINUE TO IMPACT BRANSON THROUGH 07Z.
CLEARING SKIES AND RESULTANT COOLING BEHIND THE EASTWARD MOVING
CONVECTION MAY CAUSE SOME LIGHT FOG OVER ALL OF THE AERODROMES
AFTER 09Z. THE AIRMASS OVER THE EASTERN OZARKS WILL REMAIN
UNSTABLE THROUGH TOMORROW AFTERNOON...MAKING A FEW ISOLATED
THUNDERSTORMS OVER THE SPRINGFIELD AND BRANSON AERODROMES DURING
THE AFTERNOON.

KARDELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 12, 11:15 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 PM CDT MON JUL 12 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140415-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1115 PM CDT MON JUL 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

LIMITED RISK OF HAIL TO THE SIZE OF QUARTERS
LIMITED RISK OF WIND GUSTS TO 60 MPH.
LIMITED RISK OF FLOODING.
ELEVATED LIGHTNING RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT ACROSS
SOUTHERN MISSOURI ESPECIALLY NEAR THE ARKANSAS BORDER. HOWEVER THE
RISK FOR SEVERE WEATHER HAS DIMINISHED WITH THE LOSS OF
INSTABILITY. LOCALIZED FLOODING WILL BE POSSIBLE OVERNIGHT WHERE
HEAVY RAINFALL HAS OCCURRED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RESIDUAL THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING.

HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES
WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jul 12, 10:30 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 PM CDT MON JUL 12 2010

MOZ102-103-130415-
STONE MO-BARRY MO-
1030 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ALERT FOR BARRY AND SOUTHERN STONE COUNTIES
UNTIL 1115 PM CDT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCDOWELL TO 3 MILES
SOUTHEAST OF SELIGMAN...MOVING EAST AT 25 MPH. WINDS AROUND 50 MPH
ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE CAPE FAIR...CASSVILLE...EAGLE ROCK...
GALENA...GOLDEN...JENKINS...MCDOWELL...SELIGMAN...SHELL KNOB...
WASHBURN AND WHEELERVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.

PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

HATCH
Local storm report, Jul 13, 12:35 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TORNADO          4 W LAMAR               37.49N 94.35W
07/12/2010                   BARTON             MO   EMERGENCY MNGR

            EMERGENCY MANAGER AND STORM SPOTTERS VISUALLY CONFIRMED
            TORNADO TOUCHDOWN BETWEEN LAMAR AND IANTHA.

0347 PM     TORNADO          2 NE LAMAR              37.52N 94.25W
07/12/2010                   BARTON             MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TORNADO ON THE GROUND AT 160
            AND HWY EE JUST EAST OF LAMAR.

0355 PM     HAIL             MILFORD                 37.58N 94.16W
07/12/2010  E1.00 INCH       BARTON             MO   EMERGENCY MNGR

            QUARTER SIZE HAIL AND 50 MPH WINDS WERE REPORTED IN THE
            TOWN OF MILFORD.

0821 PM     TSTM WND GST     FAULKNER                37.10N 95.01W
07/12/2010  E80.00 MPH       CHEROKEE           KS   EMERGENCY MNGR

            EMERGENCY MGR REPORTED 70-80 MPH WINDS.

0825 PM     TSTM WND DMG     7 W BAXTER SPRINGS      37.02N 94.86W
07/12/2010                   CHEROKEE           KS   EMERGENCY MNGR

            60 X 80 POLE BARN DAMAGED.

0825 PM     TSTM WND DMG     MELROSE                 37.03N 94.96W
07/12/2010                   CHEROKEE           KS   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE IN MELROSE

0849 PM     TSTM WND GST     BAXTER SPRINGS          37.02N 94.74W
07/12/2010  E70.00 MPH       CHEROKEE           KS   EMERGENCY MNGR

0925 PM     TSTM WND DMG     SENECA                  36.84N 94.61W
07/12/2010                   NEWTON             MO   LAW ENFORCEMENT

            TREES REPORTED DOWN IN THE CITY OF SENECA.

0930 PM     TSTM WND DMG     REDINGS MILL            37.02N 94.52W
07/12/2010                   NEWTON             MO   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN ACROSS 3735 GUMM ROAD REDINGS MILL.
            WEST LANE IS BLOCKED.

0944 PM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
07/12/2010                   NEWTON             MO   LAW ENFORCEMENT

            FLOOD GATES BEING CLOSED AT FLOOD PRONE AREAS IN TOWN.

&&

AFOSTER
Local storm report, Jul 13, 3:31 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     TREECE                  37.00N 94.84W
07/12/2010                   CHEROKEE           KS   LAW ENFORCEMENT

            A FEW TREES DOWN ACROSS STAR ROAD

0950 PM     TSTM WND DMG     PINEVILLE               36.59N 94.38W
07/12/2010                   MCDONALD           MO   LAW ENFORCEMENT

            TREE DOWN IN PINEVILLE...TIME ESTIMATED BY RADAR

0955 PM     TSTM WND DMG     NOEL                    36.55N 94.48W
07/12/2010                   MCDONALD           MO   LAW ENFORCEMENT

            TREE DOWN IN NOEL...TIME ESTIMATED BY RADAR

1000 PM     FLASH FLOOD      COLUMBUS                37.17N 94.84W
07/12/2010                   CHEROKEE           KS   LAW ENFORCEMENT

            LOW WATER CROSSING ON WEST BOUND 69 IN COLUMBUS WAS
            CLOSED DUE TO FLOODING

1000 PM     FLASH FLOOD      TREECE                  37.00N 94.84W
07/12/2010                   CHEROKEE           KS   LAW ENFORCEMENT

            TREECE ROAD BRIEFLY CLOSED DUE TO FLOODING

1030 PM     FLASH FLOOD      2 NE TIFF CITY          36.69N 94.59W
07/12/2010                   MCDONALD           MO   LAW ENFORCEMENT

            LOW WATER CROSSING FLOODED ON HIGHWAY 43 IN THE VICINITY
            OF THE BUFFALO CREEK

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:04 PM CDTFlash Flood WarningSGFCamden, Miller, Morgan3 hr
Jul 12, 8:36 PM CDTSevere Thunderstorm WarningSGFJasper, Newton54 min
Jul 12, 8:53 PM CDTTornado WarningSGFMcDonald, Newton52 min
Jul 12, 9:09 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton66 min
Jul 12, 9:17 PM CDTFlash Flood WarningSGFDent, Phelps, Shannon, Texas2 hr
Jul 12, 9:31 PM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
Jul 12, 9:36 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton54 min
Jul 12, 9:39 PM CDTFlash Flood WarningSGFMiller, Morgan100 min
Jul 12, 10:30 PM CDTFlash Flood WarningSGFBarry6 hr
Jul 12, 10:57 PM CDTAreal Flood WarningSGFCamden, Maries, Miller, Morgan, Phelps, Pulaski9 hr
Jul 12, 11:27 PM CDTAreal Flood WarningSGFDent, Phelps, Shannon, Texas8 hr
Jul 13, 4:27 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald34 min
Jul 13, 1:50 PM CDTHeat AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more53 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.